# SDR SWIA200414251

- Difficulty date: December 8, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 6,091 hours, 4,723 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 1883
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING LANDING APPROACH.  REMOVED AND REPLACED RIGHT WING FLAP BPSU IAW AMM 27-51-10.  OPERATIONAL CHECK GOOD.
